# SDR SWIA200211388

- Difficulty date: October 24, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 17,037 hours, 24,233 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Cracked
- Location: Control Column
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS YOKE IS CRACKED.  REMOVED AND REPLACED CAPTAIN'S YOKE IAW 07-11-01.  OPS CHECK GOOD.
